Found 9 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is R and Author is M.J. Rodrigues  [Clear All Filters]
Articles in international peer reviewed journals
Matos J., Rodrigues MJ, Vasconcelos PB. New implementation of the Tau method for PDEs. Journal of Computational and Applied Mathematics. 2004;164(1):555-567.Edit
Rodrigues MJ, Matos JM. A tau method for nonlinear dynamical systems. Numerical Algorithms. 2013;62(4):583-600.
Book Chapter
d'Almeida FD, Matos AC, Rodrigues MJ. The least squares problems and orthogonal polynomials. In: Orthogonal polynomials and their applications (Erice, 1990). Vol 9. Baltzer, Basel; 1991. 2. p. 217-222p. (IMACS Ann. Comput. Appl. Math.; vol 9).Edit
Rodrigues MJ, Matos J. Numerical solution of partial differential equations with the tau method. In: First Meeting on Numerical Methods for Partial Differential Equations (Coimbra, 1995). Vol 11. Univ. Coimbra, Coimbra; 1997. 1. p. 111-121p. (Textos Mat. Sér. B; vol 11).Edit
da Silva MR, Rodrigues MJ. A simple alternative principle for rational τ-method approximation. In: Nonlinear numerical methods and rational approximation (Wilrijk, 1987). Vol 43. Reidel, Dordrecht; 1988. 4. p. 427-434p. (Math. Appl.; vol 43).Edit
Proceedings classified as book chapters
de Matos JC, Matos JM, Rodrigues MJ. On the Localization of Zeros and Poles of Chebyshev-Padé Approximants from Perturbed Functions. Vol Lecture Notes in Computational Science, vol 8584 Portugal, Guimarães: Springer International Publishing 2014.Edit
Proceedings of international conferences (peer reviewed)
d'Almeida FD, Rodrigues MJ. Is the iterative refinement of eigenelements an expensive technique?. In: Proceedings of the 2nd international conference on computational and applied mathematics (Leuven, 1986). Vol 20.; 1987. 1. p. 159-166p.
Matos J, Rodrigues MJ, Vasconcelos PB. New implementation of the tau method for PDEs. In: Proceedings of the 10th International Congress on Computational and Applied Mathematics (ICCAM-2002). Vol 164/165.; 2004. 5. p. 555-567p. Edit
Matos JM, Rodrigues M., Matos J.. Solving Integro-Differential Equations with Spectral Methods. In: 3rd International Conference on Numerical and Symbolic Computation. Universidade do Minho ed. APMTAC; 2017. 2. p. 221-230p. Edit
Error | CMUP


The website encountered an unexpected error. Please try again later.